A definable Henselian valuation with high quantifier complexity

Halupczok, I and Jahnke, F (2015) A definable Henselian valuation with high quantifier complexity. Mathematical Logic Quarterly, 61 (4-5). pp. 362-366. ISSN 0942-5616

Abstract

Metadata

Authors/Creators:
  • Halupczok, I
  • Jahnke, F
Copyright, Publisher and Additional Information: © 2015 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim. This is the peer reviewed version of the following article: Halupczok, I. and Jahnke, F. (2015), A definable Henselian valuation with high quantifier complexity. Mathematical Logic Quarterly, 61: 362–366. doi: 10.1002/malq.201500024, which has been published in final form at http://dx.doi.org/10.1002/malq.201500024. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving.
Dates:
  • Published: August 2015
  • Accepted: 11 May 2015
  • Published (online): 19 August 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 13 May 2015 11:09
Last Modified: 16 Nov 2016 10:39
Status: Published
Publisher: Wiley
Identification Number: https://doi.org/10.1002/malq.201500024

Share / Export

Statistics